Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
141 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes rashes on chest after treatment of fever?

Hi ..my son is 22 yr old (appears to have a 24 hr bug) vomiting diarrhea low grade temp (99.6), (x3days) ..day 2 tylenol/motrin and immodium/pepto bis...day 2 evening he developed blochy redness on chest area.. day 3(today) nothing of over counter meds, (concerning a possible reaction to imoodium or pepto) if thats possible... still has blocky red area...not raised rashed, not warm to touch, (redness goes away when you put pressure on the red area) didnot take temp... but does feel warm! Should he go to dr. or wait a couple days...Lisa
Tue, 25 Aug 2020
Report Abuse
Dermatologist 's  Response
Hi,

According to your complaints it seems to be either a drug rash or viral exanthem. You can keep it under observation for 3-4 days.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Asmeet Kaur Sawhney, Dermatologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Ibuprofen


What causes rashes on chest after treatment of fever?

Hi, According to your complaints it seems to be either a drug rash or viral exanthem. You can keep it under observation for 3-4 days. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Asmeet Kaur Sawhney, Dermatologist